# SDR ASAA2018062824479

- Difficulty date: May 2, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 06889
- Aircraft time: 8,524 hours, 2,731 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Fault Message
- Condition: False Activation
- Location: Cab/Ckpt Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HOT AIR FAULT.  ACFT GROUNDED.  PERFORMED AN OPS CHECK OF THE COCKPIT AND CABIN TEMP CONTROL IAW AMM 21-63-00. OPS CHECKED GOOD. NO DEFECTS NOTED.
